# SDR USAA2009111093078

- Difficulty date: November 9, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 70,530 hours, 43,684 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - FUSELAGE SKIN CRACKED AT BS 880, S24R & BS883, S23R.  REPAIRED FUSELAGE SKIN AT BS 880, S24R & BS 883, S23R IAW SRM 53-00-01 REPAIR 31.
